Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Depression after taking flucloxaillin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3432 Questions

Doctor :   hi
User :   hi
Doctor :  
how can i help u?
User :   i feel really depressed after taking flucloxaillin
User :   i stood on some rusty metal, got a tetanus
User :   and got given them
User :   but aftter taking them for 2 dasy
User :   days
Doctor :  
ok
User :   i do not feel my normal self
Doctor :  
ok
User :   so what should i do ? ...
Doctor :  
so after taking flucoxacillin u feel depressed?
User :   yeah
User :   flucloxacillin
Doctor :  
but this tablet does not cause any depression
Doctor :  
whats ur age?
User :   yes it does
User :   im 17
Doctor :  
did u have similar episodes before?
User :   no
User :   never
User :   this is what i read up : Rare

Abdominal or stomach cramps and pain (severe); abdominal tenderness; convulsions (seizures); decreased amount of urine; diarrhea (watery and severe), which may also be bloody; mental depression; nausea and vomiting; pain at place of injection; sore throat and fever; unusual bleeding or bruising; yellow eyes or skin
Doctor :  
oh thats all crap
User :   mental depression; nausea and vomiting;
User :   are you even a real doctor
Doctor :  
depression will be seen in one in on crore population

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor